# SDR UPS96220802

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65224972
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, WHILE WORKING 578300 FOUND 930 FRAME RIGHT HAND CRACKED BETWEEN WL 211 AND 213 AT FASTENER LOCATION THROUGH SKIN.  REMOVED AND REPLACED FRAME IAW SRM 51-30-2, 51-10-2, 51-20-1 BOEING DRAWING 65-16336.
